# SDR UIEA2023101300903

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B142677
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND SHEAR TIE CRACK AT STA1000 LBL 57.5( 1) REMOVED THE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 98. 2) INSTALL NEW SHEAR TIE IAW EI T2023A53M-2465 REV 0. 3) ACCOMPLISHED EI T2023A53M-2465 REV 1 & EI 4453C024 PART 5 REV 3. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
